# SDR ASAA2024063050686

- Difficulty date: June 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 48,934 hours, 17,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER ON WALL NEXT TO FWD FLT ATTENDANT JUMP SEATS CAME OFF. GROUNDED - YES. REMOVED AND REPLACED LENS COVER REF AMM 33-29-00-960-803.
